MAUDE Adverse Event Report: DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) PRIMETAPER EV Ø4.8 X 13MM OS; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB) PRIMETAPER EV Ø4.8 X 13MM OS; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 68011107
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
 
Event or Problem Description
It was reported that a patient experienced a dental implant loss - infection, periimplantitis.

Brand Name
PRIMETAPER EV Ø4.8 X 13MM OS
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW  S-431 21
Manufacturer (Section G)
DENTSPLY IMPLANTS (A DIVISION OF DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW   S-431 21
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25610313
Report Number9612468-2026-03132
Device Sequence Number21310869
Product Code DZE
UDI-Device Identifier07392532276804
UDI-Public07392532276804
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number68011107
Device Lot Number488828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COVER SCREW LOT#650436 GINGIVAL L5.0* 4MM LOT#50
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown